Asymptotic normality for the K-phi-divergence goodness-of-fit tests



Downloads per month over past year

Pérez, T. and Pardo Llorente, Julio Ángel (2002) Asymptotic normality for the K-phi-divergence goodness-of-fit tests. Journal of Computational and Applied Mathematics, 145 (2). pp. 301-317. ISSN 0377-0427

[thumbnail of PardoJulio26.pdf] PDF
Restringido a Repository staff only


Official URL:


In this paper for a wide class of goodness-of-fit statistics based Ko-divergences, the asymptotic normality is established under the assumption n/m(n) --> a is an element of (0, infinity), where m(n) denotes sample size and Mn the number of cells. This result is extended to contiguous alternatives to study asymptotic efficiency.

Item Type:Article
Uncontrolled Keywords:Asymptotic distribution; K-phi-divergence; Efficiency
Subjects:Sciences > Mathematics > Mathematical statistics
ID Code:17529
Deposited On:21 Dec 2012 11:32
Last Modified:13 Dec 2018 14:58

Origin of downloads

Repository Staff Only: item control page